Loading please wait...

Questions? (888) 525-9605
Mon - Fri 8:30-2:30pm MST

5 Star Service
Shipping

FREE SHIPPING
on orders over $49

SilverFernBrand

Your Gut Health Solution
0
Real Reviews from Real Customers
Free shipping on orders over $49

(888)-525-9605

Open Mon - Fri 8:30am - 2:30pm MST

The medications you are taking may be causing your constipation - gut health, laxatives, bloating

Even Benadryl can cause constipation.🤯 Blood pressure medications can cause constipation.

You likely don’t have to look much further than medications you take to find where your constipation issues started. When you started having constipation issues, you most likely turned to laxatives. (I’m not referring to bulk forming laxatives like Metamucil, Citrucel, Benefiber, etc.)

The “Overuse of laxatives (other than bulk formers) can result in the intestines losing muscle and nerve response, which can lead to dependency on laxatives to have a bowel movement.”
https://www.healthline.com/health/laxatives-side-effects

When I am trying to help people with their constipation issues, I find in many instances that we are actually trying to overcome the side effects of medications and overuse of laxatives.

Addressing slow motility/constipation issues is step 1 for many people in their gut health journey.

When the gut is slow, bad things grow.

If you have questions, please send us a DM on Instagram @silverfernbrand


Older Post Newer Post

Follow Us on Instagram! @SilverFernBrand

Liquid error: Could not find asset snippets/subscription-theme-footer.liquid